RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, Number 2(5), Pages 51–61 (Mi vkam74)  

This article is cited in 1 scientific paper (total in 1 paper)

INFORMATION AND COMPUTATION TECHNOLOGIES

Calculation specific functions of Mittag-Leffler in the computer mathematics Maple

R. I. Parovikab

a Institute of Cosmophysical Researches and Radio Wave Propagation Far-Eastern Branch, Russian Academy of Sciences, 684034, Kamchatskiy Kray, Paratunka, Mirnaya st., 7, Russia
b Branch of the Far Eastern Federal State University, 683031, Petropavlovsk-Kamchatsky, Tushkanova st., 11/1, Russia

Abstract: In this work the computational algorithms to correctly calculate the functions of Mittag-Leffler with fractional parameter in mathematical package MAPLE.

Keywords: fractal parametric oscillator, function of Mittag-Leffler, circuit Hankel, integral representation.

DOI: https://doi.org/10.18454/2079-6641-2012-5-2-51-61

Full text: PDF file (277 kB)
Full text: http://www.ikir.ru/.../article0007.html
References: PDF file   HTML file

UDC: 519.688
MSC: 65R10
Received: 04.10.2012

Citation: R. I. Parovik, “Calculation specific functions of Mittag-Leffler in the computer mathematics Maple”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, no. 2(5), 51–61

Citation in format AMSBIB
\Bibitem{Par12}
\by R.~I.~Parovik
\paper Calculation specific functions of Mittag-Leffler in the computer mathematics Maple
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2012
\issue 2(5)
\pages 51--61
\mathnet{http://mi.mathnet.ru/vkam74}
\crossref{https://doi.org/10.18454/2079-6641-2012-5-2-51-61}
\elib{http://elibrary.ru/item.asp?id=18248147}


Linking options:
  • http://mi.mathnet.ru/eng/vkam74
  • http://mi.mathnet.ru/eng/vkam/y2012/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Parovik, “Matematicheskoe modelirovanie ereditarnogo ostsillyatora”, Kompyuternye issledovaniya i modelirovanie, 7:5 (2015), 1001–1021  mathnet
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:99
    Full text:28
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019